Arkansas, 2012Tornadoes and Flash Flooding in Arkansas, March 19 to 20, 2012
March 19 to 20, 2012 · NWS TSA · 11 events in 3 counties and zones
A cold front pushed into the region igniting thunderstorms on the 19th. These storms evolved into a large complex as they approached northwestern Arkansas.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $19,000
- Crop damage
- None recorded
- Events
- 11
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A cold front pushed into the region igniting thunderstorms on the 19th. These storms evolved into a large complex as they approached northwestern Arkansas. The line of storms produced a couple tornadoes, damaging wind gusts, and flash flooding as it moved through the region.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before the first event at Mar 19, 8:41 PM CST, 11 minutes earlier.
Area forecast discussion, Mar 19, 8:41 PM CST, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
941 PM CDT MON MAR 19 2012
.DISCUSSION...
THE MUCH ANTICIPATED HEAVY RAIN/FLOOD EVENT IS WELL UNDERWAY. 2 TO
4 INCHES OF RAIN HAS BEEN COMMON ACROSS NORTHEAST OKLAHOMA AND
THERE IS MORE TO COME...ESPECIALLY FROM SOUTHEAST OKLAHOMA INTO
NORTHWEST ARKANSAS. A SEVERE/ISOLATED TORNADO THREAT REMAINS WITH
THE LEADING EDGE CONVECTION BUT THE SEVERE THREAT SHOULD BEGIN
TO WIND DOWN AFTER MIDNIGHT. HAVE MADE A FEW ADJUSTMENTS TO
TEMPERATURES TONIGHT BASED ON CURRENT TRENDS BUT THE REST OF THE
FORECAST LOOKS GOOD AT THIS TIME.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM WEDNESDAY FOR OKZ049-OKZ053-OKZ055-
OKZ056-OKZ057-OKZ058-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-
OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-OKZ072-
OKZ073-OKZ074-OKZ075-OKZ076.
AR...FLASH FLOOD WATCH UNTIL 7 AM WEDNESDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011-ARZ019-ARZ020-ARZ029.
&&
SHORT TERM...10
LONG TERM....05
PLATEHazardous weather outlook, Mar 19, 4:17 PM CST, 4 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
517 PM CDT MON MAR 19 2012
ARZ001-002-010-011-019-020-029-OKZ049-053>076-201000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
517 PM CDT MON MAR 19 2012
...DANGEROUS AND POTENTIALLY LIFE THREATENING FLOODING EXPECTED
TONIGHT THROUGH WEDNESDAY...
...A FEW SEVERE THUNDERSTORMS LIKELY THROUGH TONIGHT...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TONIGHT.
TORNADO.
RISK...LIMITED.
AREA...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
SEVERE THUNDERSTORM.
RISK...ELEVATED.
AREA...MAINLY SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
FLASH FLOOD.
RISK...SIGNIFICANT.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
HEAVY RAIN.
RISK...CRITICAL.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
SIGNIFICANT WINDS.
RISK...LIMITED.
AREA...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
DISCUSSION...
WIDESPREAD SHOWERS AND THUNDERSTORMS ARE OCCURRING ACROSS A LARGE
PART OF EASTERN OKLAHOMA AND THE NORTHWEST CORNER OF ARKANSAS.
THESE SHOWERS AND STORMS WILL CONTINUE TO PUSH SLOWLY EAST THROUGH
THE NIGHT. INSTABILITY AND SHEAR REMAIN VERY FAVORABLE FOR SEVERE
THUNDERSTORMS AND POSSIBLY TORNADOES AHEAD OF A SURFACE BOUNDARY
THAT EXTENDS FROM NEAR BENTONVILLE ARKANSAS TO NORTH OF MCALESTER.
HOWEVER...A STRONG CAP HAS THUS FAR PREVENTED SURFACE BASED
THUNDERSTORMS FROM DEVELOPING IN THE WARM SECTOR AHEAD OF THE
SURFACE BOUNDARY.
SOME POTENTIAL FOR LARGE HAIL AND DAMAGING WINDS STILL EXISTS WITH
STORMS BEHIND THE SURFACE BOUNDARY BUT IF ANY STORMS CAN BECOME
SURFACE BASED AHEAD OF THE BOUNDARY...THEY WILL POSE THE GREATEST
THREAT FOR LARGE HAIL...DAMAGING WINDS AND A FEW TORNADOES.
SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH MUCH OF THE
OVERNIGHT HOURS. PERIODS OF VERY HEAVY TO TORRENTIAL RAINFALL WILL
BE LIKELY WITH THE POTENTIAL FOR LIFE THREATENING FLASH
FLOODING. SEVERAL LOCATIONS ACROSS NORTHEAST OKLAHOMA HAVE ALREADY
RECEIVED 1 TO 3 INCHES OF RAINFALL. ADDITIONAL RAINFALL AMOUNTS OF
ONE TO SEVERAL INCHES WILL BE LIKELY FOR EASTERN OKLAHOMA AND
NORTHWEST ARKANSAS THROUGH TONIGHT.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY AND WEDNESDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
THURSDAY AND FRIDAY...THUNDERSTORM POTENTIAL.
SATURDAY AND SUNDAY...NO HAZARDS.
EXTENDED DISCUSSION...
BANDS OF VERY HEAVY TO TORRENTIAL RAIN WILL LIKELY BE ONGOING ACROSS
PARTS OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS TUESDAY MORNING
AS AN UPPER LEVEL STORM SYSTEM ENTERS THE REGION. THIS ACTIVITY IS
EXPECTED TO CONTINUE INTO WEDNESDAY WITH THE POTENTIAL FOR
DANGEROUS...LIFE THREATENING FLASH FLOODING AND RIVER FLOODING.
PLEASE REFER TO THE LATEST FLOOD STATEMENT /OKCFFATSA/ ISSUED BY
THE NATIONAL WEATHER SERVICE IN TULSA. ALSO...DEPENDING ON THE
AVAILABLE SURFACE INSTABILITY...AT LEAST A LIMITED SEVERE THREAT
WILL CONTINUE BOTH TUESDAY AND WEDNESDAY. SEVERE WEATHER
PROBABILITIES WILL CONTINUE TO BE REFINED AS SHORTER TERM
CONVECTIVE TRENDS BECOME MORE CERTAIN.
THE BACK SIDE OF THE UPPER LEVEL STORM SYSTEM LOOKS TO MOVE OUT OF
THE REGION DURING THE LATTER PART OF THE WEEK...ALLOWING FOR A
RIDGE OF HIGH PRESSURE TO SET UP OVER THE PLAINS DURING THE
WEEKEND.
EMERGENCY MANAGEMENT PLANNING STATEMENT...
EMERGENCY MANAGEMENT...FIRST RESPONDERS...AND OTHER INTERESTED
PARTIES SHOULD PREPARE FOR DANGEROUS AND POTENTIALLY LIFE
THREATENING FLOODING TONIGHT THROUGH WEDNESDAY. SWIFT WATER RESCUES
MAY BE NECESSARY AS ROADS BECOME IMPASSABLE DUE TO THE HIGH WATER.
IN ADDITION...NUMEROUS MAIN-STEM RIVERS ACROSS EASTERN OKLAHOMA AND
NORTHWEST ARKANSAS COULD EXPERIENCE MODERATE TO MAJOR FLOODING BY
MID WEEK. PERSONS SHOULD CONSIDER CANCELLING ANY OUTDOOR CAMPING
ACTIVITIES THROUGH AT LEAST WEDNESDAY DUE TO THE EXCESSIVE
RAINFALL...ESPECIALLY IN ANY FLOOD PRONE AREAS.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Special weather statement, Mar 19, 5:53 PM CST, 2 hours 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
653 PM CDT MON MAR 19 2012
OKZ065-066-071-073-200045-
MCINTOSH OK-OKFUSKEE OK-OKMULGEE OK-PITTSBURG OK-
653 PM CDT MON MAR 19 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 745 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
SOUTHWESTERN MCINTOSH AND WESTERN PITTSBURG
IN EAST CENTRAL OKLAHOMA
EASTERN OKFUSKEE
IN NORTHEAST OKLAHOMA
SOUTHWESTERN OKMULGEE
AT 653 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 17 MILES SOUTHWEST OF WELEETKA TO 6 MILES SOUTH OF
ASHLAND...MOVING NORTH AT 50 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...KIOWA...
SAVANNA...HAYWOOD...CLEARVIEW...SCIPIO...WELEETKA...PHAROAH...
INDIANOLA...HANNA...RAIFORD...VIVIAN AND HENRYETTA.
THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3561 9622 3527 9567 3468 9589 3468 9607
3474 9610 3505 9610 3507 9607 3509 9607
3513 9601 3514 9602 3516 9599 3528 9599
3529 9628
TIME...MOT...LOC 2353Z 185DEG 42KT 3513 9626 3470 9604Special weather statement, Mar 19, 6:37 PM CST, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
737 PM CDT MON MAR 19 2012
OKZ060-066-067-070-071-073-074-200100-
HASKELL OK-MCINTOSH OK-MUSKOGEE OK-OKMULGEE OK-PITTSBURG OK-TULSA
OK-WAGONER OK-
737 PM CDT MON MAR 19 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 800 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
WESTERN HASKELL...MCINTOSH AND EASTERN PITTSBURG
IN EAST CENTRAL OKLAHOMA
NORTHWESTERN MUSKOGEE
IN NORTHEAST OKLAHOMA
OKMULGEE...SOUTHEASTERN TULSA AND WESTERN WAGONER
AT 737 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM MORRIS TO 3 MILES SOUTHEAST OF STIDHAM TO ALDERSON...
MOVING NORTHEAST AT 45 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
CANADIAN...ARROWHEAD STATE PARK...LAKE EUFAULA STATE PARK...BALD
HILL...COUNCIL HILL...EUFAULA...BLOCKER...BOYNTON...HASKELL...TAFT...
OKTAHA...RENTIESVILLE...CHECOTAH...ONETA...COWETA...STONEBLUFF...
PORTER AND ENTERPRISE.
THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3610 9569 3571 9538 3519 9538 3503 9547
3502 9551 3496 9551 3482 9559 3468 9589
3525 9572 3551 9609
TIME...MOT...LOC 0037Z 206DEG 40KT 3563 9587 3534 9566
3493 9567Local storm report, Mar 19, 6:51 PM CST, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
751 PM CDT MON MAR 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM HAIL WHITEFIELD 35.25N 95.24W
03/19/2012 E1.75 INCH HASKELL OK EMERGENCY MNGR
&&
AJLocal storm report, Mar 19, 8:00 PM CST, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
900 PM CDT MON MAR 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0858 PM FLASH FLOOD 2 N OKAY 35.88N 95.32W
03/19/2012 WAGONER OK BROADCAST MEDIA
STATE HIGHWAY 16 IS CLOSED DUE TO HIGH WATER...2 MILES
NORTH OF OKAY.
&&
NMMSpecial weather statement, Mar 19, 8:24 PM CST, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
924 PM CDT MON MAR 19 2012
ARZ001-OKZ063-069-200300-
ADAIR OK-BENTON AR-DELAWARE OK-
924 PM CDT MON MAR 19 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1000 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
WESTERN BENTON
IN NORTHEAST OKLAHOMA
SOUTHEASTERN DELAWARE AND NORTHERN ADAIR
AT 924 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES SOUTHWEST
OF WEST SILOAM SPRINGS...MOVING NORTHEAST AT 40 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...SILOAM
SPRINGS...COLCORD...GENTRY...JAY...SPRINGTOWN...DECATUR...
MAYSVILLE...GRAVETTE...HIWASSE AND BELLA VISTA.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3651 9461 3650 9414 3610 9451 3610 9455
3606 9455 3632 9491 3667 9462
TIME...MOT...LOC 0224Z 210DEG 36KT 3619 9458Local storm report, Mar 19, 8:30 PM CST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
930 PM CDT MON MAR 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 PM FLASH FLOOD TAHLEQUAH 35.92N 94.97W
03/19/2012 CHEROKEE OK EMERGENCY MNGR
TAHLEQUAH EOC REPORTS STREETS IN TOWN BEING CLOSED DUE TO
HIGH WATER.
&&
SFPEvent by event
6 flash flood, 3 thunderstorm wind, 2 tornado. Local standard time, as filed.
Tornado, Crawford
- When
- March 19, 8:52 PM CST to 9:08 PM CST
- Where
- Crawford County, 0.41 mi SW of Uniontown to 4.62 mi W of Chester
- Rating
- EF1
- Path length
- 13 mi
- Path width
- 400 yd
- Property damage
- $2,000
- Reported by
- NWS Storm Survey
- Coordinates
- 35.575, -94.454
A tornado snapped or uprooted a number of softwood trees and several hardwood trees. It also damaged the roof of a mobile home. Maximum estimated wind in the tornado based on this damage was 95 to 105 mph.
Thunderstorm Wind, Crawford
- When
- March 19, 8:56 PM CST
- Where
- Crawford County, 0.44 mi NE of Uniontown
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Emergency Manager
- Coordinates
- 35.584, -94.444
Strong thunderstorm wind damaged trees and fences.
Thunderstorm Wind, Washington
- When
- March 19, 9:15 PM CST
- Where
- Washington County, 0.85 mi S of Efay
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Broadcast Media
- Coordinates
- 36.068, -94.152
Strong thunderstorm wind damaged the roof of a home, damaged a construction trailer, and destroyed a shed on the east side of town.
Flash Flood, Washington
- When
- March 19, 9:15 PM CST to March 20, 2:30 AM CST
- Where
- Washington County, 0.19 mi E of Efay to 2.48 mi SE of Efay
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 36.080, -94.147
South Dinsmore Trail was closed due to high water.
Tornado, Washington
- When
- March 19, 9:20 PM CST to 9:21 PM CST
- Where
- Washington County, 0.78 mi ENE of Efay to 1.74 mi ENE of Efay
- Rating
- EF0
- Path length
- 1 mi
- Path width
- 100 yd
- Property damage
- $5,000
- Reported by
- Broadcast Media
- Coordinates
- 36.085, -94.138
A tornado snapped large tree limbs and produced minor damage to a couple homes and the Walmart Neighborhood Market on Mission Boulevard.
Thunderstorm Wind, Carroll
- When
- March 19, 10:05 PM CST
- Where
- Carroll County, 4 mi N of Eureka Spgs
- Measured
- 65 kt (75 mph) estimated gust
- Reported by
- County Official
- Coordinates
- 36.458, -93.730
Strong thunderstorm wind blew down several trees along Highway 23.
Flash Flood, Washington
- When
- March 19, 11:00 PM CST to March 20, 2:30 AM CST
- Where
- Washington County, Fayetteville to 0.4 mi SE of Fayetteville
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 36.070, -94.170
Frisco Avenue was closed between Prospect and Douglas due to high water.
Flash Flood, Washington
- When
- March 19, 11:20 PM CST to March 20, 2:30 AM CST
- Where
- Washington County, Johnson to 0.46 mi SE of Johnson
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 36.130, -94.170
Ball Street was closed due to high water.
Flash Flood, Washington
- When
- March 20, 2:00 AM CST to 1:00 PM CST
- Where
- Washington County, 0.95 mi NNW of West Fork to 1.01 mi NW of West Fork
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 35.942, -94.188
Bridges were under water and closed at Dye Creek Road between Highway 71 and Interstate 540.
Flash Flood, Crawford
- When
- March 20, 8:05 AM CST to 1:00 PM CST
- Where
- Crawford County, 1.5 mi N of Dean Spg to 1.49 mi N of Dean Spg
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 35.542, -94.222
Highway 282 at Frog Creek southwest of Mountainburg was closed due to high water.
Flash Flood, Crawford
- When
- March 20, 8:14 AM CST to 1:00 PM CST
- Where
- Crawford County, 0.7 mi SSE of Smeltzer to 0.29 mi NW of Shibley
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 35.461, -94.314
Lancaster bridge at Highway 282 near Alma was closed due to high water.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Flash Flooding in Texas, March 19 to 20, 20121 death · 4 injured · $502,000 · EF2 · 72 events
- Flash Flooding and Flooding in Texas, March 19 to 20, 2012$667,000 · 1.75 in hail · 32 events
- Wildfire in North Dakota, March 19, 20122 injured · $410,000 · 3 events
- Damaging Winds in Minnesota, March 19, 2012$810,000 · 52 kt wind · 3 events
- Tornadoes and Damaging Winds in Minnesota, March 19, 2012$407,000 · EF0 · 9 events
- Tornado and Flash Flooding in Oklahoma, March 19 to 20, 2012$47,000 · EF0 · 29 events
- Tornado in Kansas, March 19, 2012$50,000 · EF0 · 1 event
- Damaging Winds in Iowa, March 19, 2012$18,000 · 65 kt wind · 5 events
- Damaging Winds in Texas, March 19, 2012$20,000 · 60 kt wind · 2 events
- Hail and Damaging Wind in Texas, March 19, 20121.75 in hail · 10 events
- Winter Storm in Montana, March 19, 20129 events
- Hail in West Virginia, March 19, 20121 in hail · 7 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 373102, 370451, 370460, 370463, 373108, 370465, 370466, 370467, 370471, 370473, 370474.